# SDR ABXA20251116302

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,479 hours, 28,294 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, ENG EEC PROBE LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS. (BTB).   ACCOMPLISHED SYS OPS CK IAW AMM 30-34-00, ALL CKS NORMAL. VERIFIED WITH ENG IDLE RUN ON BOTH ENGINES.  AIRCRAFT RETURNED TO SERVICE.
